# SDR IPXA09M54958

- Difficulty date: February 15, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Boeing
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 798
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C TRANSFERRED FROM DMI-LOG D-379822: FUSELAGE SKIN DENT AT STA 798 RT ALTERNATE STATIC PORT.  COLD FORMED DENT, FABRICATED AND INSTALLED INTERNAL REPAIR DOUBLER PER UPS EO MD11-5330-32591-A.
